# SDR ASOA051065

- Difficulty date: December 5, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT FROM OMA-ATL, AT APPROXIMATELY 8,000 FEET, THE CREW RECEIVED A PASSENGER DOOR LATCH CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH, WHEN AT APPROXIMATELY 18,500 FEET, A PASSENGER DOOR WARNING MESSAGE WAS RECEIVED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO MCI, WHERE IT LANDED SAFELY.  MAINTENANCE PRESSURIZED THE AIRCRAFT TO 5 DELTA P WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
